# SDR SWIA2019032645667

- Difficulty date: March 26, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 34,642 hours, 25,057 cycles
- System (JASC): 3251 · Steering Unit
- Part: Fastener
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEERING INOP CAUTION MESSAGE IN FLIGHT. DIDNÂ€™T REENGAGE ON GROUND. (FLT#3166) CLOSED INSTALLED NEW HARDWARE ON NWS ARM SWITCH GROUND TERMINALS -GS1247 & GS1249 IAW ESPM. NWS NOW FUNCTIONS NORMALLY IAW AMM.
